Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 97, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2012, 4:51 PM EDT for Randolph County, Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 4:51 PM EDT (20:51 UTC)
- Expired
- May 1, 2012, 5:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Randolph County, IN
The radar
The Indianapolis radar (KIND), 117 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 4:55 PM EDT | TSTM WND GST 50 | Modoc, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060
WUUS53 KIND 012051
SVRIND
INC135-012130-
/O.NEW.KIND.SV.W.0097.120501T2051Z-120501T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 530 PM EDT
* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8
MILES NORTH OF HAGERSTOWN...OR 15 MILES NORTH OF CAMBRIDGE CITY...
AND MOVING EAST AT 45 MPH.
AT 440 PM EDT...70 MPH WINDS WERE REPORTED IN SULFUR SPRINGS WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER...
LYNN...
SARATOGA...
UNION CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4000 8482 4000 8520 4000 8522 4019 8522
4025 8481 4001 8481
TIME...MOT...LOC 2051Z 264DEG 40KT 4004 8510
WIND...HAIL 70MPH 1.00IN
$$
NIELD2 follow-up statements
146
WWUS53 KIND 012107
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT TUE MAY 1 2012
INC135-012130-
/O.CON.KIND.SV.W.0097.000000T0000Z-120501T2130Z/
RANDOLPH-
507 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDOLPH
COUNTY UNTIL 530 PM EDT...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES NORTHWEST OF FOUNTAIN CITY...OR 16 MILES NORTH OF
CENTERVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
UNION CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4000 8482 4000 8520 4000 8522 4019 8522
4025 8481 4001 8481
TIME...MOT...LOC 2107Z 265DEG 32KT 4004 8495
WIND...HAIL 70MPH 1.00IN
$$
NIELD163
WWUS53 KIND 012125
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT TUE MAY 1 2012
INC135-012136-
/O.EXP.KIND.SV.W.0097.000000T0000Z-120501T2130Z/
RANDOLPH-
525 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY WILL EXPIRE AT
530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.
LAT...LON 4000 8482 4000 8520 4000 8522 4019 8522
4025 8481 4001 8481
TIME...MOT...LOC 2126Z 265DEG 32KT 3996 8472
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:27 PM EDT, 24 minutes earlier.
Area forecast discussion, May 1, 4:27 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 427 PM EDT TUE MAY 1 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 PM EDT TUE MAY 1 2012 A WELL DEFINED MCV AND A WARM FRONT WILL PUSH THROUGH THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH THUNDERSTORMS...SOME POTENTIALLY SEVERE...ASSOCIATED WITH IT. BROAD SOUTHWEST FLOW WILL KEEP A WARM MOIST UNSTABLE AIR MASS ACROSS THE AREA TOMORROW INTO EARLY TOMORROW EVENING...AND A SUBTLE SHORTWAVE ALOFT MAY SPARK SOME THUNDERSTORMS AS A RESULT. AFTER A BRIEF BREAK FROM THUNDERSTORM POTENTIAL THURSDAY...THUNDERSTORMS WILL BE POSSIBLE FOR THE LATTER PART OF THE WEEK THROUGH THE WEEKEND...AS SEVERAL DISTURBANCES ROUND THE FRINGES OF UPPER LEVEL RIDGING TO OUR SOUTH. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 340 PM EDT TUE MAY 1 2012 REDEVELOPING THUNDERSTORMS ASSOCIATED WITH MCV...INCLUDING SOME SEVERE STORMS ANCHORED ALONG THE WARM FRONT ACROSS THE SOUTHERN FORECAST AREA...WILL MOVE QUICKLY THROUGH THE EASTERN/SOUTHEASTERN PORTIONS OF THE AREA LATE THIS AFTERNOON. ANY AND ALL SEVERE THREATS...INCLUDING TORNADOES...WILL BE POSSIBLE THROUGH EARLY EVENING. AFTER THESE STORMS CLEAR THE AREA...CANNOT RULE OUT ISOLATED ADDITIONAL STORMS...BUT CHANCES ARE LOW. SOME FORM OF IMPACT FROM AMPLE LOW LEVEL MOISTURE IS EXPECTED LATE TONIGHT INTO EARLY TOMORROW MORNING...EITHER STRATUS OR FOG. IF SKIES CAN CLEAR AND WINDS ARE SLIGHTLY LESS THAN THE 4-6KT EXPECTED...DENSE FOG MAY BE A THREAT AGAIN...ESPECIALLY WITH PRECONDITIONING IN THE FORM OF AMPLE RAINFALL ACROSS MUCH OF THE AREA TODAY. WILL INCLUDE AREAS OF FOG IN THE FORECAST FOR LATE TONIGHT AND ALLOW EVENING SHIFT TO REFINE AS MESOSCALE DETAILS BECOME MORE APPARENT LATE. WARM SIDE OF GUIDANCE LOOKS GOOD TONIGHT COMPARED TO UPSTREAM MINS...OWING TO HIGH DEWPOINTS AND CONTINUED CLOUD COVER OR FOG LATE. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 340 PM EDT TUE MAY 1 2012 WARM UNSTABLE AIRMASS TO REMAIN IN PLACE TOMORROW IN BROAD SOUTHWEST FLOW. WHILE LITTLE IN THE WAY OF LOW LEVEL TRIGGER MECHANISMS WILL EXIST BEYOND THE POSSIBILITY OF RESIDUAL OUTFLOW BOUNDARIES...A SUBTLE SHORTWAVE MAY SKIRT THE NORTHERN PORTION OF THE AREA IN THE AFTERNOON AND EARLY EVENING...AND WILL INSERT SLIGHT CHANCE TO LOW CHANCE POPS IN CENTRAL AND NORTHERN AREAS THROUGH EARLY TOMORROW EVENING. WEAK TO MIDDLING SHEAR SHOULD LIMIT ANY SEVERE THREAT TO PULSE TYPE STORMS...AND DAY 2 OUTLOOK AGREES WITH THIS. A COLD FRONT WILL APPROACH LATE THURSDAY NIGHT INTO FRIDAY...WITH ADDITIONAL THUNDERSTORM OPPORTUNITIES ACCOMPANYING IT. ON TEMPS...MOST OF GUIDANCE APPEARS A BIT COOL BASED ON LOW LEVEL THICKNESS AND 850 TEMP PROGS. WARM MAV LOOKS BETTER AND WAS LEANED ON HEAVILY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 212 PM EDT TUE MAY 1 2012 WEAK FRONTAL BOUNDARY IS EXPECTED TO LINGER THROUGH THE OHIO VALLEY AND INDIANA DURING THIS PERIOD WHILE THE GFS HINTS AT RIDGING ALOFT. GFS FAILS TO INDICATE ANY ORGANIZED SHORT WAVE PASSING THROUGH THE RIDGING ALOFT...THUS CONFIDENCE IN POPS IS LOW...PARTICULARLY IN THE FIRST PART OF THE FORECAST PERIOD WHERE BROAD...BUT WEAK HIGH PRESSURE LOOKS TO BE SET UP ACROSS DIXIE...THE OHIO VALLEY AND THE WESTERN GREAT LAKES. FOR NOW HAVE STUCK WITH THE VERY LOW CHANCE POPS VIA ALLBLEND...BUT WOULD NOT BE SURPRISED WITH A TREND TOWARD A DRIER FORECAST AS LITTLE FORCING APPEARS AVAILABLE. && .AVIATION /DISCUSSION FOR THE 011800Z TAF ISSUANCE/... ISSUED AT 427 PM EDT TUE MAY 1 2012 MAIN LINE OF TSRA HAS EXITED KIND AT THE MOMENT AND WINDS ARE NORTHEASTERLY BEHIND THE STORMS. EXPECT WINDS TO VEER TO THE SOUTHWEST SHORTLY AS WARM FRONT MOVES NORTH. EXPECT VFR CEILINGS FOR THE MOST PART BEHIND FRONT. ADDITIONAL CONVECTION IS DEVELOPING TO THE SOUTHWEST AND MAY IMPACT KIND AND KBMG WITHIN THE NEXT COUPLE OF HOURS. WILL KEEP VCTS TIL 23Z AND CONTINUE TO MONITOR. PREVIOUS DISCUSSION FOLLOWS... IFR CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER APPROXIMATELY 20Z- 21Z. MVFR TO IFR FOG WILL BE POSSIBLE BETWEEN 06Z-13Z. A RETURN TO VFR IS EXPECTED AFTER 14Z. RAIN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SHORT WAVE PASSING ACROSS INDIANA ARE EXPECTED TO EXIT THE TAF SITES QUICKLY AFTER 18Z-19Z. CONDITIONS ARE EXPECTED TO BE HIGHLY CHANGEABLE NEAR 18Z. IN THE WAKE OF THE SHORT WAVE...VFR CONDITIONS ARE EXPECTED TO RETURN AS AIR ACROSS SOUTHWEST INDIANA AND SOUTHERN ILLINOIS IS ADVECTED INTO CENTRAL INDIANA. MOSTLY CLEAR SKIES ARE EXPECTED OVERNIGHT...AND WITH THE WET GROUND SOME MVFR FOG IS EXPECTED. FOG SHOULD NOT BE AS WELL DEVELOPED ON WEDNESDAY MORNING AS MIXING IS EXPECTED TO CONTINUE THROUGH THE NIGHT IN THE SOUTHWEST FLOW. ONCE HEATING RESUMES AFT 14Z WED...FOG WILL BURN OFF AS WE RETURN TO VFR. FORECAST SOUNDINGS AFT 18Z WED APPEAR FAVORABLE FOR CONVECTION ONCE AGAIN. STEEP LAPSE RATES ALONG WITH LIFTED INDICES NEAR -8 ALONG WITH CAPE NEAR 2500 J/KG WILL RESULT IN TSRA DURING THE AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....PUMA AVIATION...PUMA/50
Hazardous weather outlook, May 1, 9:42 AM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 942 AM EDT TUE MAY 1 2012 INZ021-028>031-035>049-051>057-060>065-067>072-021345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 942 AM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY. HAZARDS: THUNDERSTORMS...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. TIMING: SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT. DISCUSSION: A FRONT WILL STALL ACROSS INDIANA TODAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING THURSDAY NIGHT AND LASTING THROUGH NEXT MONDAY. WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME. DISCUSSION: AN UPPER RIDGE WILL BRIEFLY STRENGTHEN INTO THE AREA ALLOWING A BRIEF RESPITE FROM STORM CHANCES WEDNESDAY AND THURSDAY. A FRONTAL BOUNDARY ALONG WITH SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS IT WILL IMPACT CENTRAL INDIANA ONCE AGAIN STARTING THURSDAY NIGHT AND LASTING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, May 1, 4:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL GREENWOOD 39.62N 86.11W
05/01/2012 E0.25 INCH JOHNSON IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200207
ELBLocal storm report, May 1, 4:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL CLARKSBURG 39.43N 85.35W
05/01/2012 M0.50 INCH DECATUR IN PUBLIC
&&
EVENT NUMBER IND1200208
ELBLocal storm report, May 1, 4:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 7 WNW NEW CASTLE 39.96N 85.49W
05/01/2012 E0.25 INCH HENRY IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200209
ELBLocal storm report, May 1, 4:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 2 W MIDDLETOWN 40.06N 85.58W
05/01/2012 M1.50 INCH MADISON IN CO-OP OBSERVER
1.50 INCHES OF RAINFALL MEASURED IN 45 MINUTES.
&&
EVENT NUMBER IND1200210
HOMANNLocal storm report, May 1, 4:49 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HEAVY RAIN 1 S CASTLETON 39.89N 86.05W
05/01/2012 M1.57 INCH MARION IN BROADCAST MEDIA
&&
EVENT NUMBER IND1200211
ELBLocal storm report, May 1, 4:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL SULPHUR SPRINGS 40.01N 85.44W
05/01/2012 M0.50 INCH HENRY IN PUBLIC
0449 PM TSTM WND GST SULPHUR SPRINGS 40.01N 85.44W
05/01/2012 E70 MPH HENRY IN PUBLIC
&&
EVENT NUMBER IND1200212
EVENT NUMBER IND1200213
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 6:02 AM EDT | Dense Fog Advisory | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more | 4 hr |
| May 1, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan | 47 min |
| May 1, 3:22 PM EDT | Tornado Warning | IND | Bartholomew, Brown | 23 min |
| May 1, 3:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 48 min |
| May 1, 3:54 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 36 min |
| May 1, 4:03 PM EDT | Areal Flood Advisory | IND | Hamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more | 3 hr |
| May 1, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 47 min |
| May 1, 4:17 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Randolph | 43 min |
| May 1, 4:20 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 25 min |
| May 1, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 16 min |
| May 1, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 25 min |
| May 1, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 34 min |
| May 1, 5:20 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 40 min |
| May 1, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 24 min |
| May 1, 5:31 PM EDT | Tornado Warning | IND | Jackson, Lawrence | 29 min |
| May 1, 5:32 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 21 min |
| May 1, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 29 min |
| May 1, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 26 min |
| May 1, 6:16 PM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 44 min |
| May 1, 6:49 PM EDT | Tornado Warning | IND | Fountain, Montgomery | 41 min |
| May 1, 6:57 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 36 min |
| May 1, 7:04 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 30 min |
| May 1, 7:07 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion | 5 hr |
| May 1, 7:08 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 28 min |
| May 1, 7:29 PM EDT | Tornado Warning | IND | Boone, Montgomery | 46 min |
| May 1, 7:39 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 51 min |
| May 1, 7:54 PM EDT | Tornado Warning | IND | Brown | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.